If you saw the Oprah show a couple of weeks ago, you'll know what I'm talking about. I DID see it and immediately made an appointment with a doctor that specializes in this. I got my cream and started it yesterday. Just starting this evening, the second day, after 3 applications of the cream ( 2x daily) my head feels really weird and icky. I don't know what this is unless it's my hormones revving up and trying to clean out my foggy head, so to speak. Does anyone here have experience in the compounded creams and did you experience this weird head sensation? It's very uncomfortable, yet I don't want to stop the cream.....
I've been on and off bioidentical hormones for the past few years and have currently decided to try again. I was told that it takes a few weeks before you see changes but I can always tell within a few days if my body is going to adapt to adding the hormones. Progesterone makes me very bloated and uncomfortable. It gives me digestive problems as well. When combining progesterone and estrogen, after a few days I feel poorly. It's hard to describe, just do not feel right. The compounding pharmacy is lowering my dose and I am going to try again. If you've just begun, you should keep in close contact with your doctor and pharmacist. They will probably adjust the dosage.
Good luck to you. Hopefully it will make you feel better.
Hi all, is this the same bioidentical hormone therapy that Suzanne Somers wrote about?
In any case, my head is already foggy, I feel so darn fatigued, am suffering from extreme mood swings, blow up at the most dumbest things, react to situations that I normally would not react to, etc. I have been in peri for about 1-1/2 years, perhaps longer and my symptoms are just getting worse as time goes on.
I have yet to find a doctor who will test my blood and put me on this type of therapy but I rather have the plant-derived hormones compared to the chemicals.
I would tend to think that whenever we put something "new" into our bodies it is going to take time to adjust and balance itself out. This is just my guess, I could be wrong. All I know is something in my body is out of whack whether is be too much estrogen, not enough progesterone, whatever..
I used to exercise and I know that helps so I must get back to exercising every day and cut out those "bad" carbs as well and start eating more soy. I believe diet plays an important role in this too. But easier said than done, right?
I am wondering if I went to a regular lab and had the bloodwork done, if that would tell me anything about my levels. Peri really stinks and I hate it!!
I started the bioidentical progesterone cream compounded by a pharmacy. After three days I got severe vertigo. The doctor says it was unrelated. After I started feeling better from the vertigo, I started back on the cream. I cannot tell any difference so far. Same old severe PMS and feeling like a crazy person.
I'm waiting to see if it makes a difference in my period. I have severe cramps and heavy flow which has made me anemic.
I've decided I'm going to give this 3 months and not make a decision either way of whether it is working or not until after I have used this like I am supposed to for 3 months. Then, I will evaluate and see whether it has helped, hurt, or done nothing. I REALLY want this to work though!
sunnyrise - you need to find a compounding pharmacy and they will have a list of doctors you can choose from. I found a pharmacy close to me and they faxed me the list.
I am unsure about this treatment. The first day I think I was okay...and the second day I was fine until evening... I got real hyper, yakked alot, felt like I was high on caffeine, (I had taken a green tea capsule earlier) had diahrrea (sp) which I never, ever get, later came down some and most of the evening felt crappy mentally. Then suddenly I felt fine, so went to bed. Today I was good until about 6pm when a cloud of gloom came over me and I feel depressed. I am thinking this is the hormone treatment working on my brain, replenishing the estrogen? I have been foggy headed for years and was told it was from estrogen starvation of the brain....and that when our body hormone levels decline, it's just like going off drugs. Now I wonder if this is going to be worth it. I really dislike the depressed feeling, in fact its kind of scary.
Is this worth it? I'll take one day at a time...and if this gloom and doom sticks around, I'll stop the cream. I'll take the fog and fatigue over the depression any day of the week!
I just read the literature that came with my compounded hormone cream and vertigo is one of the possible side effects. My depression is here for awhile, then poof it's gone. This is weird, but as long as the depression doesn't stay, then I'll try this a few more days.